MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054243R0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of three devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-01378 for the first exalt model d scope, number 3005099803-2025-01377 for the second exalt model d scope for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d controller was used with two exalt model d scopes, during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after 10-15 minutes the image was lost multiple times.The exalt controller rebooted and the image would recover but it appeared to have a pink tint.The physician switched to a second exalt model d scope and experienced the same reported issue.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: the returned exalt model d controller was analyzed, it was observed that the top cover had finish damage and the front panel had scratches and cosmetic issues.The connector socket was discolored and there is unknown contamination inside the connector socket and on the catheter interface contacts.The contamination is likely due to repeat use and wear and tear on the catheter connection, or improper cleaning of the unit during maintenance.With all the available information, boston scientific concludes the reported event was confirmed.The conclusion code selected for this event is cause traced to maintenance, which indicates that problems are traced to improper routine or preventative maintenance.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
 
Event or Problem Description
Note: this report pertains to one of three devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-01378 for the first exalt model d scope, number 3005099803-2025-01377 for the second exalt model d scope and report number for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d controller was used with two exalt model d scopes, during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, after 10-15 minutes the image was lost multiple times.The exalt controller rebooted and the image would recover but with a pink image.Another scope was utilized and experienced the same reported issue.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT CONTROLLER
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21739296
Report Number3005099803-2025-01375
Device Sequence Number4022260
Product Code FDT
UDI-Device Identifier08714729990932
UDI-Public(01)08714729990932(11)210813(10)2122500245
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243R0
Device Catalogue Number4243
Device Lot Number2122500245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown